Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome to Justanswer! I am Dr. Altman and happy to assist you both today!I am sorry to hear of this diagnosis. I know this can be challenging to manage, is your veterinarian treating with steroids?The fluid can occur as a result of lymph edema, basically the connection between lymph nodes is not moving readily and so there can be swelling of limbs and certain areas of the body that can come and go. I am glad it was a good day, perhaps starting him on famotidine (pepcid) over the counter 0.25 mg/ pound every 12 hours will help reduce the nausea and vomiting he is experiencing whether he is on steroids or not...I hope this information is helpful but please let me know how else I can assist you both today
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION at the top of your screen (I am not compensated in any other way). Bonuses are always welcome. Thanks!
I am glad to see you were able to view my responses earlier
Please let me know if I can be of any further assistance to you both today!
If you are satisfied with our chat please rate or accept with the stars on the top of your screen so I may be compensated for my time. If you are having any difficulties you can also state your rating (excellent, good, fair) in our chat as an alternative. Thank you!